# SDR SWAA2012030902045

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 34,380 hours, 19,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EGRESS FLOOR LIGHTING END CAP MISSING AT ROW 1.  INSTALLED END CAP PER MM.
